# SDR UIEA2025082801145

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,361 hours, 22,971 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN EVAS TAMPER SEAL BROKEN( INSTALLED NEW SEAL & NO FURTHER DEFECTS NOTED PER STC ST00892LA. DMI 237059 CLOSED )
